Journal article icon

Journal article

An upper bound on Reidemeister moves

Abstract:
We provide an explicit upper bound on the number of Reidemeister moves required to pass between two diagrams of the same link. This leads to a conceptually simple solution to the equivalence problem for links.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1353/ajm.2014.0027

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Johns Hopkins University Press Publisher's website
Journal:
American Journal of Mathematics Journal website
Volume:
136
Issue:
4
Pages:
1023-1066
Publication date:
2014-08-01
DOI:
EISSN:
1080-6377
ISSN:
0002-9327
Source identifiers:
146890
Language:
English
Keywords:
Pubs id:
pubs:146890
UUID:
uuid:db7b8e74-3dd1-4416-876b-f801bb3ee51b
Local pid:
pubs:146890
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP